# SDR IPXA10662787

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND DAMAGE TO OTBD FLAP L/E SKIN PANEL 666FT, 3.5"X0.75"  LOCATED 1.5" FROM L/E OF PANEL AND 1.5" FROM OTBD EDGE OF PANEL.  REPAIRED IAW SRM 57-53-01-2R FIG 201 AND SRM 51-70-03.
